# SDR IPXA2018021926655

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 76,947 hours, 15,329 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR DENTED AFT OF THE MAIN LOCK - UNLOCK DRIVE.  41 INCHES FROM AFT EDGE OF DOOR AND 27 INCHES FROM BOTTOM. CUT OUT THE DAMAGED SKIN. REPAIRED IAW EO MD11-5230-66816C, SECTION 6 C. MAJOR.
